Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 55 No. 12 (2003)
Vol. 55 No. 12 (2003)
Published:
25.12.2003
Research articles
Spaces of Test and Generalized Functions Related to Generalized Translation Operators
Yu. M. Berezansky, V. A. Tesko
1587-1657
PDF (Ukrainian)
Springer
Asymptotic Representations for Solutions of One Class of Systems of Quasilinear Differential Equations
V. M. Evtukhov
1658-1668
PDF (Russian)
Springer
Factorization of Conditional Expectations on Kac Algebras and Quantum Double Coset Hypergroups
Yu. Chapovsky, A. A. Kalyuzhnyi
1669-1677
PDF
Springer
Infinite Systems of Hyperbolic Functional Differential Equations
Z. Kamont
1678-1796
PDF
Springer
Infinitesimal Rotary Deformations of Surfaces and Their Application to the Theory of Elastic Shells
S. G. Leiko, Yu. S. Fedchenko
1697-1703
PDF (Ukrainian)
Springer
Structure of Binary Transformations of Darboux Type and Their Application to Soliton Theory
Ya. A. Prykarpatsky, A. M. Samoilenko, V. G. Samoilenko
1704-1719
PDF (Ukrainian)
Springer
Short communications
Qualitative Investigation of the Singular Cauchy Problem
F
(
t
,
x
,
x
′) = 0,
x
(0) = 0
A. E. Zernov, Yu. V. Kuzina
1720-1723
PDF (Russian)
Springer
Index
Index of volume 55 of „Ukrainian Mathematical Journal"
1724-1728
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians